Properties of a certain subclass of starlike functions defined by a generalized operator

Yunus, Yuzaimi and Akbarally, Ajab Bai and Halim, Suzeini Abd (2018) Properties of a certain subclass of starlike functions defined by a generalized operator. International Journal of Apllied Mathematics, 31 (4). pp. 597-611. ISSN 1311-1728

Full text not available from this repository.
Official URL: https://doi.org/10.12732/ijam.v31i4.6

Abstract

In this paper, we introduce the class Sα,λ n,s (β), consisting of analytic functions defined by a generalized operator. We derive coefficient inequalities, growth and distortion theorem, extreme points and Fekete-Szegö problem for functions in this class.

Item Type: Article
Uncontrolled Keywords: Analytic functions; Coefficient estimates; Operator; Starlike functions
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science > Institute of Mathematical Sciences
Depositing User: Ms. Juhaida Abd Rahim
Date Deposited: 30 Jan 2019 04:54
Last Modified: 30 Jan 2019 04:54
URI: http://eprints.um.edu.my/id/eprint/20240

Actions (login required)

View Item View Item